# SDR SWIA2020090152131

- Difficulty date: July 16, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING OUTBOARD GROUND SPOILER PANEL , CORRODED ACTUATOR MOUNT  HARDWARE. MARKED ORANGE FLAG   (C-CHECK) RO 8/28/2020    REMOVED CORRODED LH WING OTB GROUND SPOILER ACTUATOR MOUNT BOLT AND ATTACHING HARDWARE REF. CRJ200 AMM. INSTALLED NEW LH WING OTB GROUND SPOILER ACTUATOR MOUNT BOLT (1EA), WASHERS (2EA) AND NUT (1EA) REF. CRJ200 AMM.  RIGGING AND OPERATIONAL CHECKS GOOD, SEE CONTINUATION CARD FOR DETAILS.
